# SDR ASAA2017111522599

- Difficulty date: November 15, 2017
- Submitted: November 20, 2017
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 40,100 hours, 12,047 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autoland Sys
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOLAND UNSUCCESSFUL DUE TO NO FLARE ARM. AIII OK.  ACFT GROUNDED.  ACCOMPLISHED  AMM 22-00-01-730-807.  DFCS LOGGED NO RELEVANT FAULTS, LAND VERIFY TEST PASSED.
